# SDR 9503832705

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Part number: 65569924
- Condition: Cracked
- Location: Rt Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PCK, REMOVED AFT RIGHT SERVICE DOOR FOR RESTORATION.  SHOP FOUND FORWARD FRAME CRACKED.  REPAIRED PER SHOP COMPONENT MAINTENANCE MANUAL AND NWA EA 27-096699.
